# SDR AALA20090902MIA01

- Difficulty date: September 2, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 26,670 hours, 4,257 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pseu
- Condition: Faulted
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MIA - CREW REPORTED FLAP ASYMMETRY STATUS MESSAGE.  EMERGENCY DECLARED, LANDED AT MIA WITHOUT INCIDENT.  BITE CHECK INDICATED PROXIMITY SWITCH ELECTRONIC UNIT SHOWS FAULT.  REMOVED AND REPLACED PROXIMITY SWITCH ELECTRONIC UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
